# SDR FDEA201505191540

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, RBL 50 - 52 FLOORBEAM UPPER FLANGE FOUND CORROSION AFTER DECK PLATE REMOVED.   R & R THE FLOORBEAM FLANGE IAW  EA F-5310-T0317368.  REPAIR CLASSIFIED AS MAJOR.
